# SDR SIMA20121209003

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 19,764 hours, 16,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010861
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND THE MAIN DOOR COURTESY LIGHT INOPERABLE.  REMOVED AND REPLACED THE MAIN DOOR ENTRY COURTESY LIGHT FIXTURE.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-26-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
